Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 45, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 23, 2008, 7:27 PM CDT for Logan County, Wichita County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 7:27 PM CDT (00:27 UTC)
- Expired
- May 23, 2008, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Logan County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2314 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 240026
TORGLD
KSC109-203-240100-
/O.NEW.KGLD.TO.W.0045.080524T0027Z-080524T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM CDT FRI MAY 23 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
EASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
LINE EXTENDING FROM 21 MILES NORTH OF MARIENTHAL TO 8 MILES NORTH
OF MARIENTHAL TO 11 MILES SOUTH OF MARIENTHAL...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF RUSSELL SPRINGS TO 8 MILES
NORTH OF MARIENTHAL TO LYDIA...MOVING EAST AT 58 MPH.
* TORNADO PRODUCING STORMS WILL BE NEAR...
RURAL SOUTHEASTERN LOGAN COUNTY AROUND 740 PM CDT
RURAL EASTERN LOGAN COUNTY AROUND 750 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 3843 10124 3860 10121 3871 10128 3880 10131
3889 10081 3869 10082 3869 10101 3867 10110
3827 10110 3824 10121 3825 10123
TIME...MOT...LOC 0027Z 254DEG 50KT 3881 10117 3862 10108
3835 10111
$$
FOLTZ2 follow-up statements
000
WWUS53 KGLD 240044
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT FRI MAY 23 2008
KSC203-240054-
/O.CAN.KGLD.TO.W.0045.000000T0000Z-080524T0100Z/
WICHITA KS-
744 PM CDT FRI MAY 23 2008
...THE TORNADO WARNING FOR EASTERN WICHITA COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 3869 10082 3869 10111 3883 10113 3886 10097
3887 10095 3887 10091 3888 10089 3889 10081
TIME...MOT...LOC 0044Z 254DEG 50KT 3888 10088 3868 10079
3842 10082
$$
KSC109-240100-
/O.CON.KGLD.TO.W.0045.000000T0000Z-080524T0100Z/
LOGAN KS-
744 PM CDT FRI MAY 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN LOGAN COUNTY...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STORMS CAPABLE OF PRODUCING BRIEF TORNADOES.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EAST
CENTRAL LOGAN COUNTY TO EXTREME NORTH CENTRAL SCOTT COUNTY TO
CENTRAL SCOTT COUNTY...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF THE MONUMENT ROCKS TO SCOTT STATE LAKE TO 6 MILES SOUTH
OF SCOTT CITY...MOVING EAST AT 57 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 3869 10082 3869 10111 3883 10113 3886 10097
3887 10095 3887 10091 3888 10089 3889 10081
TIME...MOT...LOC 0044Z 254DEG 50KT 3888 10088 3868 10079
3842 10082
$$
FOLTZ000
WWUS53 KGLD 240054
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT FRI MAY 23 2008
KSC109-240104-
/O.EXP.KGLD.TO.W.0045.000000T0000Z-080524T0100Z/
LOGAN KS-
754 PM CDT FRI MAY 23 2008
...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN COUNTY WILL EXPIRE AT
700 PM MDT/800 PM CDT/...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 3869 10082 3869 10111 3883 10113 3886 10097
3887 10095 3887 10091 3888 10089 3889 10081
TIME...MOT...LOC 0054Z 254DEG 50KT 3892 10071 3872 10062
3846 10065
$$
FOLTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 2:52 PM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, May 23, 2:52 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008
.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008
VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.
FOLTZ
&&
.DISCUSSION...
1248 PM MDT FRI MAY 23 2008
PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.
STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.
BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.
ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.
FOLTZ
&&
.AVIATION...
1113 AM MDT FRI MAY 23 2008
LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.
SFJ
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
002-013-014-027-028-041-042.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
014>016-028-029.
NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
080.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.
CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.
&&
WFO GOODLANDHazardous weather outlook, May 23, 12:47 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1147 AM MDT FRI MAY 23 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT RAINFALL OCCURRED LAST NIGHT. IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE POSSIBLE. EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY DURING THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. FS
In the hours before
Special weather statement, May 23, 7:00 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 600 PM MDT FRI MAY 23 2008 COZ090-240030- YUMA COUNTY- 600 PM MDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JOES...AND MOVING NORTH AT 54 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 184 AND 200. FOLTZ
Local storm report, May 23, 7:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 3 WNW LEOTI 38.50N 101.41W
05/23/2008 WICHITA KS LAW ENFORCEMENT
&&
SJOHNSONLocal storm report, May 23, 7:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO 8 S STUDLEY 39.23N 100.16W
05/23/2008 SHERIDAN KS STORM CHASER
REPORT RELAYED FROM SPOTTER NETWORK. DESCRIBED AS A WEDGE
TORNADO AT 652 PM CDT...A STOVE PIPE TORNADO BY 659 PM
CDT
&&
SJOHNSONSpecial weather statement, May 23, 7:10 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 610 PM MDT FRI MAY 23 2008 COZ090-091-240045- KIT CARSON COUNTY-YUMA COUNTY- 610 PM MDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND YUMA COUNTY IN NORTHEAST COLORADO... AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BURLINGTON...AND MOVING NORTH AT 41 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 205 AND 223. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 231. FOLTZ
Special weather statement, May 23, 7:13 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 613 PM MDT FRI MAY 23 2008 KSZ001-013-027-240045- CHEYENNE-SHERMAN-WALLACE- 613 PM MDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF GOODLAND...AND MOVING NORTH AT 50 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 28. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 152 AND 192. FOLTZ
Local storm report, May 23, 7:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TORNADO 7 N QUINTER 39.17N 100.23W
05/23/2008 SHERIDAN KS STORM CHASER
REPORT RELAYED FROM SPOTTER NETWORK.
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:03 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 42 min |
| May 23, 7:07 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 22 min |
| May 23, 7:07 PM CDT | Tornado Warning | GLD | Logan, Wallace, Wichita | 23 min |
| May 23, 7:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 47 min |
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 29 min |
| May 23, 7:25 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 7 hr |
| May 23, 7:42 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 27 min |
| May 23, 7:46 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 59 min |
| May 23, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 39 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| May 23, 8:14 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Thomas | 36 min |
| May 23, 8:29 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan, Thomas | 61 min |
| May 23, 9:16 PM CDT | River Flood Warning | GLD | Decatur | 37 hr |
| May 23, 9:28 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 26 min |
| May 23, 10:49 PM CDT | Areal Flood Warning | GLD | Gove, Graham, Norton, Sheridan | 12 hr |
| May 23, 11:29 PM CDT | River Flood Warning | GLD | Norton | 33 hr |
| May 24, 8:24 AM CDT | River Flood Warning | GLD | Norton | 22 hr |
| May 24, 9:33 AM CDT | Areal Flood Warning | GLD | Decatur, Rawlins | 11 hr |
| May 24, 10:51 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton | 22 hr |
| May 24, 11:14 AM CDT | Areal Flood Warning | GLD | Sheridan | 9 hr |
| May 24, 4:17 PM CDT | Red Flag Warning | GLD | Greeley, Wallace | 5 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.